Nataša Pavlović

Publications Record

 

 

    Preprints or Papers Submitted for Publication

  1. I. Gamba, N. Pavlović and M. Tasković
    On pointwise exponentially weighted estimates for the Boltzmann equation
    Submitted for publication (2017), arXiv

  2. T. Chen, R. Denlinger and N. Pavlović
    Local well-posedness for Boltzmann's equation and the Boltzmann hierarchy via Wigner transform
    Submitted for publication (2017), arXiv

  3. D. Mendelson, A. Nahmod, N. Pavlović and G. Staffilani
    An infinite sequence of conserved quantities for the cubic Gross-Pitaevskii hierarchy on ${\mathbb{R}}$
    Submitted for publication (2017), arXiv

    Refereed articles in journals

  4. A. R. Nahmod, N. Pavlović, G. Staffilani and N. Totz
    Global flows with invariant measures for the modified SQG equation on ${\mathbb{T}}^2$
    Stochastics and Partial Differential Equations: Analysis and Computations, to appear (2017), arXiv

  5. M. Tasković, R. Alonso, I. Gamba and N. Pavlović
    On Mittag-Leffler moments for the Boltzmann equation for hard potentials without cutoff
    SIAM Journal on Mathematical Analysis, to appear (2017), arXiv

  6. T. Chen, Y. Hong and N. Pavlović
    On the scattering problem for infinitely many fermions in dimensions $d \geq 3$ at positive temperature
    Ann. Inst. H. Poincare Anal. Non Lineaire, online first (2017), arXiv

  7. T. Chen, Y. Hong and N. Pavlović
    Global Well-posedness of the NLS System for infinitely many fermions
    Archive for Rational Mechanics and Analysis 224, No. 1 (2017), 91--123, arXiv

  8. T. Chen, C. Hainzl, N. Pavlović and R. Seiringer
    Unconditional uniqueness for the cubic Gross-Pitaevskii hierarchy via quantum de Finetti
    Commun. Pure Appl. Math. 68, No. 10 (2015), 1845--1884, arXiv

  9. T. Chen, C. Hainzl, N. Pavlović and R. Seiringer
    On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti
    Lett. Math. Phys. 104, No. 7 (2014), 871--891, arXiv

  10. T. Chen and N. Pavlović
    Derivation of the cubic NLS and Gross-Pitaevskii hierarchy from manybody dynamics in $d=2,3$ based on spacetime norms
    Ann. H. Poincare 15, No. 3 (2014), 543--588, arXiv

  11. T. Chen and N. Pavlović
    Higher order energy conservation, Gagliardo-Nirenberg-Sobolev inequalities and global well-posedness for Gross-Pitaevskii hierarchies
    Comm. Partial Differential Equations 39, No. 9 (2014), 1597--1634, arXiv

  12. A. R. Nahmod, N. Pavlović and G. Staffilani
    Almost sure existence of global weak solutions for super-critical Navier-Stokes equations
    SIAM Journal on Mathematical Analysis 45, No. 6 (2013), 3431--3452, arXiv

  13. A. Bulut, M. Czubak, D. Li, N. Pavlović and X. Zhang
    Stability and Unconditional Uniqueness of Solutions for Energy Critical Wave Equations in High Dimensions
    Comm. Partial Differential Equations 38, No. 4 (2013), 575--607, arXiv

  14. T. Chen and N. Pavlović
    A new proof of existence of solutions for focusing and defocusing Gross-Pitaevskii hierarchies
    Proceedings of AMS 141 (2013), 279--293, arXiv

  15. T. Chen, N. Pavlović and N. Tzirakis
    Multilinear Morawetz identities for the Gross-Pitaevskii hierarchy
    Contemporary Mathematics 581 (2012), 39--62, arXiv

  16. T. Chen and N. Pavlović
    A lower bound on blowup rates for the 3D incompressible Euler equation and a single exponential Beale-Kato-Majda type estimate
    Communications in Mathematical Physics 314, No. 1 (2012), 265--280, arXiv

  17. T. Chen and N. Pavlović
    The quintic NLS as the mean field limit of a Boson gas with three-body interactions
    Journal of Functional Analysis 260, No. 4 (2011), 959--997, arXiv

  18. T. Chen, N. Pavlović and N. Tzirakis
    Energy conservation and blowup of solutions for focusing Gross-Pitaevskii hierarchies
    Annales de l'Institut Henri Poincare (C) / Analyse non lineaire 27, No. 5 (2010), 1271--1290, arXiv

  19. T. Chen and N. Pavlović
    Recent results on the Cauchy problem for focusing and defocusing Gross-Pitaevskii hierarchies
    Math. model. nat. phenom. 5, No. 4 (2010), 54--72,

  20. T. Chen and N. Pavlović
    On the Cauchy problem for focusing and defocusing Gross-Pitaevskii hierarchies
    Discrete and Continuous Dynamical Systems - Series A 27, No. 2 (2010) 715--739, arXiv

  21. A. Cheskidov, N. Pavlović and S. Friedlander
    An inviscid dyadic model of turbulence: the global attractor
    Discrete and Continuous Dynamical Systems - Series A 26, No. 3 (2010), 781--794, arXiv

  22. S. Friedlander, N. Pavlović and V. Vicol
    Nonlinear Instability for the Critically Dissipative Quasi-Geostrophic Equation
    Communications in Mathematical Physics 292, No. 3 (2009), 797--810, arXiv

  23. H. Dong and N. Pavlović
    Regularity criteria for the dissipative quasi-geostrophic equations in Holder spaces
    Communications in Mathematical Physics 290, No. 3 (2009), 801--812.

  24. H. Dong and N. Pavlović
    A regularity criteria for the dissipative quasi-geostrophic equations
    Annales de l'Institut Henri Poincare (C) / Analyse non lineaire 26, No. 5 (2009), 1607-1619, arXiv

  25. J. Bourgain and N. Pavlović
    Ill-posedness of the Navier-Stokes equations in a critical space in 3D
    J. Funct. Anal. 255, No. 9 (2008), 2233--2247, arXiv

  26. D. De Silva, N. Pavlović, G. Staffilani and N. Tzirakis
    Correction to: Global well-posedness and polynomial bounds for the defocusing $L^{2}$-critical nonlinear Schr\"odinger equation in ${\mathbb R}$
    Communications in PDE 36, No. 2 (2011), 293--303, journal

  27. D. De Silva, N. Pavlović, G. Staffilani and N. Tzirakis
    Global well-posedness and polynomial bounds for the defocusing $L^{2}$-critical nonlinear Schr\"odinger equation in ${\mathbb R}$
    Communications in PDE 33, No. 8 (2008), 1395--1429, arXiv

  28. D. De Silva, N. Pavlović, G. Staffilani and N. Tzirakis
    Global Well-Posedness for the $L^2$-critical nonlinear Schr\"odinger equation in higher dimensions
    Communications on Pure and Applied Analysis 6, No. 4 (2007), 1023--1041, arXiv

  29. P. Germain, N. Pavlović and G. Staffilani
    Regularity of solutions to the Navier-Stokes equations evolving from small data in $BMO^{-1}$
    Int. Math. Res. Notices, 2007 Volume: article ID rnm087, (2007), arXiv

  30. A. Cheskidov, S. Friedlander and N. Pavlović
    An inviscid dyadic model of turbulence: the fixed point and Onsager's conjecture
    Journal of Mathematical Physics 48, No. 6 (2007), arXiv

  31. D. De Silva, N. Pavlović, G. Staffilani and N. Tzirakis
    Global Well-Posedness for a periodic nonlinear Schr\"odinger equation in 1D and 2D
    Discrete and Continuous Dynamical Systems - Series A 19, No. 1 (2007), 37--65, arXiv

  32. S. Friedlander, N. Pavlović and R. Shvydkoy
    Nonlinear instability for the Navier-Stokes equations
    Communications in Mathematical Physics 264, No. 2 (2006), 335--347, arXiv

  33. N. H. Katz and N. Pavlović
    Finite time blow-up for a dyadic model of the Euler equations
    Transactions of AMS 357, No. 2 (2005), 695--708, journal

  34. S. Friedlander and N. Pavlović
    Blow up in a three dimensional vector model for the Euler equations
    Communications on Pure and Applied Mathematics 57, No.6 (2004), 705--725, journal

  35. S. Friedlander and N. Pavlović
    Remarks concerning modified Navier-Stokes equations
    Discrete and Continuous Dynamical Systems - Series A 10 (2004), 269--288.

  36. N. Pavlović
    Bounds for sums of powers of eigenvalues of Schrodinger operators via the commutation method
    Advances in Differential Equations and Mathematical Physics (Birmingham, AL, 2002)
    Contemporary Mathematics 327 (2003), 271--281.

  37. N. H. Katz and N. Pavlović
    A cheap Caffarelli-Kohn-Nirenberg inequality for the Navier-Stokes equation with hyper-dissipation
    Geometric and Functional Analysis 12, No. 2 (2002), 355--379, arXiv

    Articles in proceedings

  38. N. Pavlović
    On the exponential-like moments of the Boltzmann equation without cutoff
    Oberwolfach reports 37 (2015), 29--32.

  39. N. Pavlović
    Regularity of solutions to the Navier-Stokes equations evolving from small initial data in a critical space
    Oberwolfach reports 27 (2008), 34--37.

  40. N. Pavlović
    On global well-posedness for defocusing $L^2$-critical NLS in 1D
    Oberwolfach reports 44 (2007), 25--29.

  41. S. Friedlander and N. Pavlović
    Dyadic models for the equations of fluid motion
    Proceedings of the MSRI workshop "Women in Mathematics: The Legacy of Ladyzhenskaya and Oleinik", (2006), pdf

  42. N. Pavlović
    On the paper by Beale-Kato-Majda and the paper by Kozono-Taniuchi
    Proceedings of the summer school on fluid dynamics UCLA (2001).

  43. N. Pavlović
    On the paper of Benguria and Loss
    Proceedings of the summer school on spectral theory of 1D Schrodinger operators UCLA (2000).

    Book Reviews

  44. C. Fefferman and R. Fefferman, With contributions from P. Hagelstein, N. Pavlović and L. Pierce
    Princeton lectures in analysis [book reviews of MR1970295, MR1976398, MR2129625, MR2827930]
    Notices Amer. Math. Soc. 59 (2012), No. 5, 641647.

    Ph.D. Thesis

  45. N. Pavlović
    Use of Littlewood-Paley operators for the equations of fluid motion
    Ph.D. Thesis, University of Illinois at Chicago (2002), pdf